# SDR SWIA201541358

- Difficulty date: July 2, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N864AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7502
- Aircraft time: 34,069 hours, 29,381 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERGENCY LIGHTS DO NOT STAY ON.  R & R EMERGENCY LIGHT BATTERY PACK NR 1, NR 2, NR 3 AND NR 4 IAW AMM.  OPS CHECK GOOD AT THIS TIME.
